Abortion - Pro Choice Views/no periods after misoprostol
QUESTION: We found from an urine test that my wife was pregnant. As we decided to get it aborted, we took Mifeprisone(3 x 200mg) and then after 2 days, Misoprostol (2 Orally and 2 Vaginally). Now it is one week after taking Misoprostol, she has not got her periods. In between, 3 days back we went to the doctor to enquire about the problem when she prescribed to take Regestrone 5 mg (3 x 3 days). But even then she has not her periods. We did a urine test again to find negative. We are worried... Is this a problem? What should we do now? Is the pregnancy really terminated?
ANSWER: Hi :)
I would have her get a blood test done by the doctor, to confirm. There definitely should have been bleeding, which would be her uterus expelling the pregnancy. As for her actual periods, they may be off for a few months, as her body will be adjusting to there no longer being constant pregnancy hormone, and her uterus goes back to normal. If in a few months her periods aren't starting, that would be concerning. But a negative test sounds very good!
[an error occurred while processing this directive]---------- FOLLOW-UP ----------
QUESTION: We visited a doctor yesterday and she asked us to get a Beta-HCG test done. We got the report today and the beta-HCG level was below 2.39. What does this indicate? And if there is no pregnancy now, why have the periods not started yet? Has the Regestrone dose caused a delay in the periods?
That sounds great!
IT's because the abortion is the uterine lining being shed (along with its contents), which is what happens during your gf's normal cycle if she is not using hormonal birth control. So now her body may take a few weeks to readjust and figure everything out! It's completely normal to take some time to go back to a more regular menstruation cycle.